It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Elayna on November 18, 2000 at 15:53:07:

In Reply to: RED FACE, RASH posted by Lisa on November 17, 2000 at 22:12:12:

: I developed a rash from accutane and it still hasnt gone away after 3 months of being off the drug. Moisturizers and hydrocortizones dont seem to work. Any suggestions?

Hi, some people say that it takes up to six month for the redness to completely fade away. Everyone is different...but so far, I have not heard that the redness stayed permanetly on anyway. You might want to ask your doctor about a prescription cortizone cream, one that is stronger than the over the counter stuff. Good luck!

Over and out.
Elayna

Follow Ups

All times are GMT -7. The time now is 02:23 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!